MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Boletin de la Asociacion Medica de Puerto Rico · 2014

Abrupt onset of muscle dysfunction after treatment for Grave's disease: a case report.

Hernán Martínez José, Sánchez Alfredo, Torres Oberto, Palermo Coromoto, Santiago Mónica, Figueroa Carlos, Trinidad Rafael, Mangual Michelle, Gutierrez Madeleine, González Eva, Miranda María de Lourdes

Клинический случайСтатьяПеревод в очереди

Аннотация

Myopathy is a known complication of hypothyroidism, commonly characterized by an elevation in Creatine Kinase (CPK) due to increase capillary permeability proportional to the hypothyroid state. Thyroid hormone is important for the expression of fast myofibrillar proteins in the muscle. In hypothyroidism the expression of these proteins are deficient and there is an increase accumulation of slow myofibrillar proteins. A rapid or abrupt descend in thyroid hormones caused by radioiodine therapy after prolonged hyperthyroidism can lead to local hypothyroid state within the muscle tissue, resulting in CPK elevation and hypothyroid myopathy. Hormone replacement leads to resolution of symptoms and normalization of muscle enzymes serum levels.

Для цитирования: Hernán Martínez José, Sánchez Alfredo, Torres Oberto, Palermo Coromoto, Santiago Mónica, Figueroa Carlos, Trinidad Rafael, Mangual Michelle, Gutierrez Madeleine, González Eva, Miranda María de Lourdes. Abrupt onset of muscle dysfunction after treatment for Grave's disease: a case report.. Boletin de la Asociacion Medica de Puerto Rico. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.